# SDR MASA2012102152237

- Difficulty date: October 21, 2012
- Submitted: October 21, 2012
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 15,975 hours, 11,564 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF DUE TO A LEFT FADEC CAUTION EICAS MESSAGE.
